# SDR UPS04842162

- Difficulty date: April 1, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 75,659 hours, 24,674 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 9753293
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT WING I/B STUB WING VERTICAL ANGLE IS CRACKED AT LOWER END AT XS 246.5.  REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG 9753293 AND SRM 51-3-0, 51-1-20D.
